# SDR ASAA2019052429787

- Difficulty date: May 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146020200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE AT FRAME 16 APPROX. RBL 10 IS CORRODED GROUNDED - YES. EVALUATED CORROSION IAW A319 SRM 53-11-14. DAMAGE DEPTH IS 0.037", LENGTH 3.06", WIDTH IS 1.17", FOUND TO BE OUT OF LIMITS. REPAIRED CORRODED FLOOR BEAM SECTION IAW A319 SRM  53-11-14-300-002.  SDR ATTACHED
